# SDR QXEA9800116

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIB NR 7 AT RUDDER STA 2001 BELOW CENTER HINGE POSITION HAS CRACKS RADIATING ALONG THE ATTACH CLIPS RT AND LT.  STOP DRILLED CRACKS IAW EA 4-55-30.
